Alpha S. Yap, B Med Sci, MBBS; Elizabeth E. Powell, MBBS; Catherine E. Yelland, MBBS; Robin H. Mortimer, MBBS; Donald A. Perry-Keene, MBBS
This content is PDF only. Please click on the PDF icon to access.
To the Editor: In their recent review, Rao and colleagues (1) reported one case of bilateral adrenal hemorrhage associated with the lupus anticoagulant (Patient 3). We describe three patients who had adrenal hemorrhage associated with the lupus anticoagulant or anticardiolipin antibodies, or both.
In case 1, a 42-year-old man presented with progressive lethargy, malaise, and weight loss. He was hyperpigmented and hypotensive (blood pressure 80/60 mm Hg). Two months before, he had had acute pain in his left loin followed by rightsided back pain, for which no cause had been found. Serum sodium was 125 mmol/L; potassium, 6.6 mmol/L; creatinine,
Yap AS, Powell EE, Yelland CE, Mortimer RH, Perry-Keene DA. Lupus Anticoagulant. Ann Intern Med. 1989;111:262–263. doi: 10.7326/0003-4819-111-3-262
Download citation file:
Published: Ann Intern Med. 1989;111(3):262-263.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use